MathSciNet Relay Station
MathSciNet bibliographic data
MR2114637 (2005j:65151) 65N30 (65F10 65N12 76D07 76M10)
Zhang, Shangyou A new family of stable mixed finite elements for the 3D Stokes equations. Math. Comp. 74 (2005), no. 250, 543–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement